Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Weakness, shaking, stress, inferiority complex, unable to control emotions. Anxiety disorder?

I feel like i ve got anxiety disorder ,i feel shaky and weak all the time & a feel stressed worried and tearful all the timd,i try to avoid people,its like somethings stopping me to socialise with others,my palms start sweating and i think negatively and think about stuff from the past and if someone says something to me i keep thinking. about if keep on,i feel lyk no one understands me and i reallydont know how to tell my gp and will she understand? What help can i get if i do go to her? This is really affecting my life,,what shall i doo : ( can u please help me out?thankyou
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello farah.x.

Welcome to the forum. There are many people who have similar problems like you. There is nothing to panic or get stressed up. Lifestyle today is very fast. Tension, anxiety and stress are apart of life. Yes, you are suffering from personality disorder but it is nice that you can understand it and trying to get out of it. There are many who suffer and are not even aware of their problem, finally they get depressed and have complicated problems.

Take care of your diet, eat what makes you feel happy. Exercise regularly and start visiting friends.
Peer pressure is always there, take it casually. Think positively and encourage yourself to socialize as much as you can. Perform meditation and yoga. Keep yourself well hydrated. Recognize your skills and talents and feel proud about it. Do not bother what others say about you. You can also speak out.

Have a good day, take care.

If you find yourself still in a difficult situation please visit a doctor you require some anti-depressants and mood elevators. ( never take over dose of the medicine )
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor